×

zbMATH — the first resource for mathematics

Master integrals, superintegrability and quadratic algebras. (English) Zbl 1010.37033
Summary: We use a generalization of Oevel’s theorem about master symmetries to relate them with superintegrability and quadratic algebras.

MSC:
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
70H06 Completely integrable systems and methods of integration for problems in Hamiltonian and Lagrangian mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Calogero, F., Motion of poles and zeros of nonlinear and linear partial differential equations and related many-body problems, Nuovo cimento, 43B, 177-241, (1978)
[2] Caseiro, R.; Françoise, J.-P., Algebraically linearizable dynamical systems, preprint dept. matemática da universidade de Coimbra, 99/10
[3] Caseiro, R.; Françoise, J.-P.; Sasaki, R., Algebraic linearization of dynamics of Calogero type for any Coxeter group, J. math. phys., 41, 4679-4986, (2000) · Zbl 0985.37061
[4] Caseiro, R.; Françoise, J.-P.; Sasaki, R., Quadratic algebra associated with rational Calogero-Moser models, J. math. phys., 42, 5321-5340, (2001) · Zbl 1018.81022
[5] Fernandes, R., Completely integrable bi-Hamiltonian systems, J. dynamics differential equations, 6, 53-69, (1994) · Zbl 0796.58020
[6] Kuznetsov, V., Hidden symmetry of the quantum Calogero-Moser system, Phys. lett. A, 218, 212-222, (1996) · Zbl 0972.39503
[7] Magri, F., A simple model of the integrable Hamiltonian equation, J. math. phys., 19, 5, 1156-1162, (1978) · Zbl 0383.35065
[8] F. Magri, C. Morosi, A geometrical characterization of integrable Hamiltonian systems through the theory of Poisson-Nijenhuis manifolds, Quaderno S19, Universiá di Milano, 1984
[9] Morosi, C.; Tondo, G., On a class of dynamical systems both quasi-bi-Hamiltonian and bi-Hamiltonian, Phys. lett. A, 247, 59-64, (1998) · Zbl 1044.37536
[10] Oevel, W., A geometrical approach to integrable systems admitting time dependent invariants, (), 108-124 · Zbl 0736.35119
[11] Rañada, M., Superintegrability of the rational Calogero-Moser system: constants of motion, master symmetries and time-dependent symmetries, J. math. phys., 40, 1, 236-247, (1999) · Zbl 0956.37041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.